On the Linear Isoperimetric Inequality.
Manuscripta mathematica, Tome 53 (1985), pp. 255-259
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1985__53_155099,
author = {Albrecht K\"uster},
title = {On the {Linear} {Isoperimetric} {Inequality.}},
journal = {Manuscripta mathematica},
pages = {255--259},
year = {1985},
volume = {53},
zbl = {0573.53004},
url = {http://geodesic.mathdoc.fr/item/MM2_1985__53_155099/}
}
Albrecht Küster. On the Linear Isoperimetric Inequality.. Manuscripta mathematica, Tome 53 (1985), pp. 255-259. http://geodesic.mathdoc.fr/item/MM2_1985__53_155099/